# SDR USAA2013121000001

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 40,384 hours, 14,870 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175900200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPONGY FLOOR PANEL 261EF AT FR 67, STRINGER 23L.  REPLACED FLOOR PANEL 261EF IAW A321 AMM 53-42-12-0401.
